Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 39, NWS New Orleans, LA

March 27, 2023Hancock County, Pearl River County, Mississippi; Washington Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Mar 27, 2023, 11:49 PM CDT for Hancock County, Pearl River County, Mississippi; Washington Parish, Louisiana. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2023, 11:49 PM CDT (04:49 UTC)
Expired
Mar 28, 2023, 12:30 AM CDT
In force
41 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Washington Parish, LA, Hancock County, MS, Pearl River County, MS

What was reported inside it

TimeReportWhereRemark
Mar 28, 12:28 AM CDTHAIL 13 Ssw Mcneil, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 4.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2023-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1871 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2023-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1871 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

943 
WUUS54 KLIX 280449
SVRLIX
LAC117-MSC045-109-280530-
/O.NEW.KLIX.SV.W.0039.230328T0449Z-230328T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1149 PM CDT Mon Mar 27 2023

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  East central Washington Parish in southeastern Louisiana...
  Northeastern Hancock County in southern Mississippi...
  Pearl River County in southern Mississippi...

* Until 1230 AM CDT.

* At 1148 PM CDT, a severe thunderstorm was located near Crossroads,
  or 7 miles west of Poplarville, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Picayune, Poplarville, Varnado, Crossroads and Mcneil. 

This includes Interstate 59 in Mississippi between mile markers 6 and
41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3100 8934 3052 8934 3053 8974 3089 8986
      3093 8985 3099 8948 3098 8947 3098 8943
      3100 8942 3101 8935
TIME...MOT...LOC 0448Z 259DEG 19KT 3080 8966 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 8:31 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Mar 27, 8:31 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
831 PM CDT Mon Mar 27 2023

...New UPDATE, MARINE...

.UPDATE...
Issued at 742 PM CDT Mon Mar 27 2023

Weaker surface winds, copious low-level moisture, and some
residual subsidence could result in patchy dense fog development
near the immediate coast overnight tonight preceding the more
widespread thunderstorm activity in the morning. This is indicated
by SREF probabilities of less than 1 mile being around 70% for
areas such as MS Sound and Vermilion Bay. The main inhibitor will
be cloud cover and warm boundary layer temps which could limit the
amount of decoupling and trapping of low-level moisture tonight so
this is only a medium confidence forecast. However, marine dense
fog headlines have been issued for the inner coastal waters near
the shore for the potential of patchy dense fog impacting
visibilities. As of now, probabilities are much lower that this
fog will be able to make it inland very far and thus no dense fog
headlines are being included for land areas.

We've stayed a tad more insulated with cloud cover and elevated
low-level moisture across the area so temperatures have been
slower to decrease after sunset. Bumped minimum temperatures for
tonight upward mainly south of I-10/12 corridor where the more
moist air mass will keep temperatures elevated in the upper 60s.
Also reflected the rain-cooled corridor along the stalled boundary
from Iberville Parish to Pearl River County where temperatures
remain on track.

&&

.SHORT TERM...
(This evening through Tuesday night)
Issued at 252 PM CDT Mon Mar 27 2023

Overall...A weak and diffuse boundary is draped across the local
area near the coast. A fast-moving shortwave currently located
near the four corners region will progress eastward overnight
forcing a cold front through the area tomorrow. The front will
pass through the local area by tomorrow evening, ushering in a
brief respite from the heat.

In a little more detail...Isolated showers are currently focused
along the boundary near the coast. Still believe most of this
activity will wane by evening as the airmass becomes slightly less
supportive of convection. However, most of the CAMs suggest that
a burst of showers and storms could fire up around the Baton Rouge
area by about 00z, moving eastward along the current boundary
before dissipating. The specifics in exactly where and when those
storms might fire and move is a little questionable, but it seems
plausible enough to carry a chance of showers along the boundary
into the evening.

The real action looks to get started after midnight as the
shortwave kicks the front into motion again. Expect showers and
storms to fire over western portions of the area before daybreak
and spread eastward as the front sinks southeastward. Timing wise,
this could make for a messy commute tomorrow morning, especially
since some of these storms will be capable of producing heavy
rain, leading to lower visibility along area roadways and
possibly ponding of water in low lying and poor drainage areas.
WPC continues to carry a marginal risk of excessive rainfall, and
this seems warranted.

Regarding potential for severe weather, the parameters will be
similar to today with continued speed shear and steep lapse rates
in the mid levels. Thus, while severe weather doesn't look likely,
it can't be ruled out that one or two storms could become stronger
or severe, producing large hail or damaging wind gusts.

Once the front moves through, cold air advection will result in
a cooler night Tuesday night. Clouds look to hang around, so it
won't be an ideal set up for radiative cooling, but the cold air
advection alone should help cool things off into the upper 40s to
mid 50s north and into the mid to upper 50s south.

&&

.LONG TERM...
(Wednesday through Sunday night)
Issued at 252 PM CDT Mon Mar 27 2023

In the extended period we move out from under very weak upper
troughing and transition into some moderate ridging that takes us
into Thursday. An upper low moving out of the upper plains and
across the upper midwest bring a front across our area Friday into
the weekend followed again by high pressure at the end of the long
term.

Temperatures will start out seasonable, but by Thursday night into
Friday through the end of the period temps will be getting up into
the range of 10-12 degrees above normal with highs in the 80s and
perhaps approaching 90 in some locations. At this point it looks
like there will be rain and thunderstorms associated with the front.
The global models have some differences in how they treat the
location and passage of the front, either stalling over us (Euro) or
pushing through the area and moving on past (GFS). Will wait for
these models to come into some agreement before trying to get
specific on impacts such as amount of rain or severity of weather.

&&

.AVIATION...
(00Z TAFS)
Issued at 658 PM CDT Mon Mar 27 2023

Showers and thunderstorms have developed along a stationary
boundary that stretches from Iberville to Washington Parish which
is causing impacts to KBTR at the moment. These impacts should
persist for the next couple hours before waning after sunset.
Thereafter, MVFR to IFR cigs will gradually build down over the
southern half of the area impacting most terminals by 0600 UTC.
While some stray showers and even some vis impacts due to coastal
fog could intermittently impact terminals such as KHUM, KGPT,
KASD, and KNEW overnight, the primary focus will be impacts
brought on by a period of scattered to widespread thunderstorm
activity expected as the cold front pushes through on Tuesday
morning. Timing has trended slightly later compared to the
previous forecast, but the highest chance of impacts appear to be
between 1000 and 1800 UTC. Western terminals will be on the front
side of the time range while eastern terminals will be on the
back side of this time range. Post-front, conditions will
gradually improve by evening with winds increasing out of the
north.

&&

.MARINE...
Issued at 742 PM CDT Mon Mar 27 2023

Fairly benign conditions will persist across the coastal waters
through tonight, though patchy dense fog will be possible mainly
over the near shore waters during the second half of tonight. A
cold front will pass through the waters late tomorrow, with winds
shifting to the north and strengthening to near 20 knots. This may
require a small craft advisory for at least a portion of the open
Gulf waters Tuesday night into Wednesday morning. As surface high
pressure shifts eastward, winds are expected to turn to the east
and decrease in speed to 10 to 15 knots by Wednesday night and
Thursday. Another approaching area of low pressure will increase
the pressure gradient across the coastal waters on Friday, and
could result in another period of hazardous conditions Friday
night.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  60  72  47  68 /  60  60   0   0
BTR  66  75  54  70 /  70  80   0   0
ASD  66  76  52  70 /  60  90   0   0
MSY  68  74  57  67 /  50  80   0  10
GPT  66  73  52  68 /  50  80   0   0
PQL  65  76  50  70 /  50  80   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

UPDATE...TJS
SHORT TERM...DM
LONG TERM....DS
AVIATION...TJS
MARINE...TJS

In the hours before

Special weather statement, Mar 27, 7:59 PM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service New Orleans LA
759 PM CDT Mon Mar 27 2023

LAZ047-048-280130-
West Baton Rouge LA-East Baton Rouge LA-
759 PM CDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of West Baton Rouge and
southwestern East Baton Rouge Parishes through 830 PM CDT...

At 759 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brusly, or near Port Allen, moving east at 15 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baton Rouge, Baker, Port Allen, Oak Hills Place, Addis, Brusly,
Westminster, Old Jefferson, Merrydale, Inniswold, Village St. George,
Gardere, Brownfields, Shenandoah and Baton Rouge Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 142 and 166.
 Interstate 12 between mile markers 1 and 6.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3062 9110 3036 9099 3032 9121 3033 9131
      3041 9140 3045 9143
TIME...MOT...LOC 0059Z 249DEG 12KT 3042 9127

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Zeringue
Special weather statement, Mar 27, 8:38 PM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
838 PM CDT Mon Mar 27 2023

LAZ036-037-048-083-280215-
Northern Livingston LA-St. Helena LA-East Feliciana LA-
East Baton Rouge LA-
838 PM CDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of southwestern St.
Helena, northwestern Livingston, southeastern East Feliciana and
northeastern East Baton Rouge Parishes through 915 PM CDT...

At 838 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brownfields, or near Baker, moving northeast at 35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baton Rouge, Zachary, Baker, Pride, Merrydale, Watson, Brownfields
and Greenwell Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3047 9111 3063 9121 3086 9080 3062 9066
TIME...MOT...LOC 0138Z 242DEG 30KT 3059 9109

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Zeringue
Special weather statement, Mar 27, 9:23 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service New Orleans LA
923 PM CDT Mon Mar 27 2023

LAZ037-071-MSZ069-070-280300-
St. Helena LA-Northern Tangipahoa LA-Pike MS-Amite MS-
923 PM CDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northeastern St.
Helena and northwestern Tangipahoa Parishes, southwestern Pike and
southeastern Amite Counties through 1000 PM CDT...

At 923 PM CDT, Doppler radar was tracking a strong thunderstorm near
Easleyville, or near Greensburg. This storm was nearly stationary.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greensburg, Kentwood, Gillsburg, Easleyville and Tangipahoa.

This includes the following Interstates...
 Interstate 55 in Louisiana between mile markers 54 and 66.
 Interstate 55 in Mississippi near mile marker 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3105 9053 3102 9050 3101 9050 3086 9042
      3079 9064 3095 9075 3109 9058
TIME...MOT...LOC 0223Z 239DEG 4KT 3091 9063

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Zeringue
Special weather statement, Mar 27, 9:59 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service New Orleans LA
959 PM CDT Mon Mar 27 2023

LAZ037-071-MSZ069-070-280330-
St. Helena LA-Northern Tangipahoa LA-Pike MS-Amite MS-
959 PM CDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of northeastern St.
Helena and northwestern Tangipahoa Parishes, southwestern Pike and
southeastern Amite Counties through 1030 PM CDT...

At 958 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kentwood, or 10 miles northeast of Greensburg, moving east at 10 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kentwood, Osyka and Tangipahoa.

This includes the following Interstates...
 Interstate 55 in Louisiana between mile markers 56 and 66.
 Interstate 55 in Mississippi between mile markers 1 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3113 9044 3094 9034 3091 9034 3089 9032
      3087 9032 3084 9060 3101 9066
TIME...MOT...LOC 0258Z 252DEG 10KT 3095 9055

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Zeringue
Special weather statement, Mar 27, 10:22 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1022 PM CDT Mon Mar 27 2023

LAZ039-MSZ077-280345-
Washington LA-Pearl River MS-
1022 PM CDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of east central
Washington Parish in southeastern Louisiana and northwestern Pearl
River Counties through 1045 PM CDT...

At 1021 PM CDT, Doppler radar was tracking a strong thunderstorm near
Varnado, or 10 miles northeast of Bogalusa, moving northeast at 15
mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Poplarville and Varnado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3085 8950 3084 8978 3091 8985 3101 8972
      3100 8964
TIME...MOT...LOC 0321Z 246DEG 15KT 3088 8972

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

BL
Special weather statement, Mar 27, 10:59 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1059 PM CDT Mon Mar 27 2023

LAZ039-MSZ077-280430-
Washington LA-Pearl River MS-
1059 PM CDT Mon Mar 27 2023

...A strong thunderstorm will impact portions of east central
Washington Parish in southeastern Louisiana and northern Pearl River
Counties through 1130 PM CDT...

At 1058 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Poplarville, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Poplarville.

This includes Interstate 59 in Mississippi between mile markers 31
and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3086 8944 3082 8975 3093 8982 3100 8964
      3100 8956
TIME...MOT...LOC 0358Z 244DEG 13KT 3088 8966

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BL

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:59 PM CDTSpecial Weather StatementLIXPike31 min
Mar 27, 10:22 PM CDTSpecial Weather StatementLIXPearl River23 min
Mar 27, 10:26 PM CDTSevere Thunderstorm WarningLIXPike34 min
Mar 27, 10:59 PM CDTSpecial Weather StatementLIXPearl River31 min
Mar 27, 11:24 PM CDTSevere Thunderstorm WarningLIXPearl River36 min
Mar 28, 12:25 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXHancock, Harrison, Pearl River22 min
Mar 28, 1:10 AM CDTSevere Thunderstorm WarningLIXPike, Walthall29 min
Mar 28, 1:31 AM CDTSpecial Weather StatementLIXJackson44 min
Mar 28, 2:20 AM CDTSpecial Weather StatementLIXJackson25 min
Mar 28, 5:42 AM CDTSevere Thunderstorm WarningLIXAmite48 min
Mar 28, 6:02 AM CDTSpecial Weather StatementLIXWalthall28 min
Mar 28, 6:08 AM CDTSevere Thunderstorm WarningLIXPike, Walthall37 min
Mar 28, 6:28 AM CDTSevere Thunderstorm WarningLIXAmite, Pike15 min
Mar 28, 6:33 AM CDTSevere Thunderstorm WarningLIXPike, Walthall42 min
Mar 28, 7:08 AM CDTSevere Thunderstorm Warning Considerable damage threatLIXWalthall37 min
Mar 28, 7:20 AM CDTSevere Thunderstorm WarningLIXAmite, Pike25 min
Mar 28, 7:29 AM CDTSpecial Weather StatementLIXHancock46 min
Mar 28, 8:14 AM CDTSpecial Weather StatementLIXHancock31 min
Mar 28, 8:46 AM CDTAreal Flood AdvisoryLIXHarrison, Jackson3 hr
Mar 28, 8:50 AM CDTSpecial Weather StatementLIXJackson40 min
Mar 28, 9:52 AM CDTSpecial Weather StatementLIXJackson68 min
Mar 27, 7:35 PM CDTSpecial Weather StatementLIXEast Feliciana25 min
Mar 27, 7:41 PM CDTAreal Flood AdvisoryLIXIberville, Pointe Coupee, West Baton Rouge3 hr
Mar 27, 7:48 PM CDTMarine Dense Fog AdvisoryLIX13 hr
Mar 27, 7:59 PM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge31 min
Mar 27, 8:02 PM CDTFlash Flood WarningLIXEast Baton Rouge, Iberville, West Baton Rouge3 hr
Mar 27, 8:38 PM CDTSpecial Weather StatementLIXEast Baton Rouge37 min
Mar 27, 9:00 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Saint Helena45 min
Mar 27, 9:23 PM CDTSpecial Weather StatementLIXSaint Helena37 min
Mar 27, 10:55 PM CDTSevere Thunderstorm WarningLIXTangipahoa, Washington35 min
Mar 28, 12:59 AM CDTSpecial Weather StatementLIXWashington31 min
Mar 28, 3:59 AM CDTSpecial Marine WarningLIX61 min
Mar 28, 4:35 AM CDTSpecial Weather StatementLIXWest Baton Rouge40 min
Mar 28, 4:52 AM CDTSpecial Marine WarningLIX34 min
Mar 28, 5:28 AM CDTSpecial Weather StatementLIXEast Baton Rouge47 min
Mar 28, 5:49 AM CDTSpecial Weather StatementLIXSaint Helena26 min
Mar 28, 6:15 AM CDTSpecial Weather StatementLIXSaint John the Baptist45 min
Mar 28, 6:54 AM CDTSpecial Marine WarningLIX66 min
Mar 28, 3:09 PM CDTSmall Craft AdvisoryLIX19 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2023Severe Thunderstorm Warnings in Louisiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.